Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2021, Volume 109, Issue 1  


Existence of Real Solutions of Nonlinear Equations without A Priori Normality Assumptions
A. V. Arutyunov
3
A Chebyshev-Type Theorem Characterizing Best Approximation of a Continuous Function by Elements of the Sum of Two Algebras
A. Kh. Askarova, V. È. Ismailov
19
Criteria for a Function to Belong to the $p$-Variational Besov Space
S. S. Volosivets, S. A. Krayukhin
27
First-Order Complexity of Subgraph Isomorphism via Kneser Graphs
V. A. Voronov, E. A. Dergachev, M. E. Zhukovskii, A. M. Neopryatnaya
36
On Orbits and Bi-invariant Subsets of Binary $G$-Spaces
P. S. Gevorgyan, A. A. Nazaryan
47
Density of Derivatives of Simple Partial Fractions in Hardy Spaces in the Half-Plane
N. A. Dyuzhina
57
On Uniform Pringsheim Convergence of Double Trigonometric Series with Rarely Changing Coefficients
V. S. Kolesnikov
67
On Recovering the Sturm–Liouville Differential Operators on Time Scales
M. A. Kuznetsova
82
Uniqueness of the Solution of the Dirichlet Problem for a Multidimensional Differential Equation of Fractional Order
O. Kh. Masaeva
101
Interpolation by Generalized Exponential Series
S. G. Merzlyakov
107
An Elementary Analog of the Operator Method in Additive Combinatorics
K. I. Olmezov
117
On the Quasinormal Convergence of Functions
A. V. Osipov
129
Optimal Dividend Policy when Cash Surplus Follows the Telegraph Process
I. G. Pospelov, S. A. Radionov
135

Brief Communications
On Subsets of the Space of Bounded Sequences
N. N. Avdeev
150
On the Fourier–Stieltjes Coefficients of the Function Inverse to the Minkowski Function
N. V. Gorbatuk
155

Papers published in the English version of the journal
Zero Mass Case for a Nonlinear Elliptic Equation in Striplike Domains
A. Esfahani
54–60
Sharp Bounds for the Largest Eigenvalue
R. Mulas
102–109
Further Apéry-Like Series for Riemann Zeta Function
Wenchang Chu
136–146
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021